# SDR CKSA96037

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 36519473
- Condition: Corroded
- Location: Bs 950
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 574L-0551 AREA, LT MLG WHEELWELL, LT MLG WHEELWELL CEILING PANEL LONGITUDINAL STIFFENER EXFOLIATING CORROSION APPROXIMATELY STA 950, 3RD STIFFENER OUTBOARD FROM KEEL BEAM  LEVEL 2 TASK NR 74823.  REMOVED ALL CORROSION, CLEANED, TREATED AND PRIMED WITH REFERENCE TO 53-7-2.  REPAIRED IAW SRM 53-2-0.  (X)
